Alert archive / New York / Tornado Warnings in 2009
Tornado Warning 9, NWS Binghamton, NY
NWS Binghamton, NY issued this tornado warning at Aug 10, 2009, 4:24 PM EDT for Cortland County, Tompkins County, New York. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2009, 4:24 PM EDT (20:24 UTC)
- Expired
- Aug 10, 2009, 4:54 PM EDT
- In force
- 30 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Cortland County, NY, Tompkins County, NY
The radar
The Binghamton radar (KBGM), 40 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 4:45 PM EDT | TSTM WND DMG | E Peruville, NY | TREE DOWN ON POWER LINES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 3:13 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.4 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 158 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 647 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS51 KBGM 102024
TORBGM
NYC023-109-102130-
/O.NEW.KBGM.TO.W.0009.090810T2024Z-090810T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
424 PM EDT MON AUG 10 2009
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN CORTLAND COUNTY IN CENTRAL NEW YORK...
NORTHEASTERN TOMPKINS COUNTY IN CENTRAL NEW YORK...
* UNTIL 530 PM EDT
* AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR GROTON...
MOVING EAST AT 20 MPH.
* THE STORM CAPABLE OF PRODUCING THE TORNADO WILL BE NEAR...
FREEVILLE BY 435 PM EDT...
DRYDEN BY 440 PM EDT...
SOUTH CORTLAND BY 445 PM EDT...
VIRGIL BY 455 PM EDT...
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS TORNADO...SEEK SHELTER IN A BASEMENT
OR AN INTERIOR ROOM...AWAY FROM WINDOWS.
&&
LAT...LON 4252 7596 4241 7610 4245 7631 4252 7645
4254 7647 4261 7641
TIME...MOT...LOC 2024Z 290DEG 19KT 4255 7640
$$
DJN1 follow-up statement
000
WWUS51 KBGM 102054
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
454 PM EDT MON AUG 10 2009
NYC023-109-102101-
/O.CAN.KBGM.TO.W.0009.000000T0000Z-090810T2130Z/
CORTLAND NY-TOMPKINS NY-
454 PM EDT MON AUG 10 2009
...THE TORNADO WARNING FOR EAST CENTRAL TOMPKINS AND SOUTHERN
CORTLAND COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WAS NO LONGER DISPLAYING TORNADIC SIGNATURES
ON RADAR AS OF 450 PM EDT. THE THUNDERSTORM WAS STILL CAPABLE OF
PRODUCING DAMAGING WINDS AND LARGE HAIL. THIS STORM WAS MOVING
ACROSS SOUTHERN CORTLAND COUNTY. A SEVERE THUNDERSTORM WARNING
REMAINS IN EFFECT FOR TOMPKINS AND CORTLAND COUNTIES.
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
LAT...LON 4252 7596 4241 7610 4245 7631 4252 7645
4254 7647 4261 7641
TIME...MOT...LOC 2051Z 290DEG 19KT 4250 7622
$$
DJNWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this tornado warning went out at Aug 10, 3:45 PM EDT, 39 minutes earlier.
Area forecast discussion, Aug 10, 3:45 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
345 PM EDT MON AUG 10 2009
.SYNOPSIS...
WARM AND MUGGY CONDITIONS COMBINED WITH AN APPROACHING COLD FRONT
WILL PRODUCE SHOWERS AND THUNDERSTORMS ACROSS THE AREA THROUGH
TONIGHT. HEAVY RAIN AND DAMAGING WINDS ARE POSSIBLE...ESPECIALLY
BEFORE MIDNIGHT. A FEW SHOWERS WILL LINGER INTO TUESDAY BEFORE
HIGH PRESSURE BUILDS IN BY MID-WEEK...BRINGING A WELCOMED STRETCH
OF DRY WEATHER TO THE ENTIRE AREA.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
WATCH 695 IN EFFECT UNTIL 11 PM...CONVECTION FIRING ON A LAKE
BREEZE BOUNDARY ACROSS SW NY STATE...WITH MORE ACTIVITY NOW
CROSSING THE NORTHERN FINGER LAKES. THE ATMOSPHERE IS PRIMED FOR
SEVERE THUNDERSTORMS THIS AFTERNOON WITH SBCAPES RANGING FROM 3500
J/KG ACROSS THE FINGER LAKES TO 2500 J/KG ACROSS NE PA. 0-6 KM
BULK SHEAR VALUES AROUND 40 KTS SUPPORT ISOLATED SUPERCELLS WITH
THE MAIN THREAT BEING SOLID/SHORT LINES WITH DAMAGING WINDS.
CONVECTION IS BEING AIDED BY SHORT WAVE ENTERING WESTERN NY
NOW...WHICH IS PROGGED TO MOVE TO OUR EAST BY 06Z. AS THIS HAPPENS
AND WE LOSE OUR DAYTIME HEATING...CONVECTION WILL WANE. MAIN COLD
FRONT IS JUST EAST OF THE CWA BY 12Z TUESDAY. IN ADDITION TO THE
SEVERE WEATHER THREAT...OUR AREA IS RIPE FOR FLASH FLOODING. A FLASH
FLOOD WATCH CONTINUES THROUGH 06Z FOR THE NY ZONES. A HYDROLOGY
DISCUSSION IS BELOW
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY NIGHT/...
COLD FRONT MENTIONED ABOVE IS TO OUR EAST TUESDAY BUT ENOUGH
MOISTURE REMAINS BEHIND TO KEEP IN THE THREAT FOR A FEW SHOWERS OR
THUNDERSTORMS. H5 TROF SWINGS THROUGH TUESDAY NIGHT...WITH DRIER
AIR BEHIND IT. HIGH PRESSURE CONTROLS OUR WEATHER WEDNESDAY AND
THURSDAY. THE 12Z NAM CONTINUES TO SHOW ISOLATED SHOWERS BOTH
DAYS...ESPECIALLY EAST. THIS CANT BE TOTALLY RULED OUT GIVEN THAT
WE STILL HAVE A H5 TROF IN THE EAST. WITH THAT SAID 1000-500 MB RH
VALUES ARE LOW AND WE ARE A GOOD MID LEVEL CAP AROUND 700 MB. WILL
KEEP THE GOING DRY FORECAST UNCHANGED. H850 TEMPS AROUND 13/14
SUPPORTS HIGHS IN THE LOWER TO MIDDLE 80S.
&&
.LONG TERM /FRIDAY THROUGH SUNDAY/...
THE ECMWF AND THE GFS IN AGREEMENT WITH A LARGE RIDGE BUILDING
OVER THE EASTERN US...FINALLY THIS SUMMER. THIS WILL LIMIT
PRECIPITATION FOR AWHILE AND ALLOW TEMPS TO CLIMB INTO THE 80S FOR
THE WEEKEND. THERE WILL BE SOME WEAK UPPER DISTURBANCES...PLUS
SUMMERTIME HEATING THAT MAY ALLOW AN ISOLATED SHOWER TO
DEVELOP...BUT THE CHANCE IS MINIMAL ATTM.
&&
.AVIATION /19Z MONDAY THROUGH SATURDAY/...
CURRENTLY VFR CONDITIONS ACROSS THE REGION. THIS COULD CHANGE
RAPIDLY MID AFTERNOON AS CUMULUS CLOUDS DEVELOP. EXPECT
THUNDERSTORM DEVELOP TO BEGIN TO OCCUR LATE THIS
AFTERNOON...AFTER 20Z. SOME OF THESE STORMS MAY BECOME SEVERE WITH
HIGH WINDS AS THE MAIN THREAT. HEAVY RAIN IS ALSO POSSIBLE AND
WOULD SIGNIFICANTLY REDUCE VISIBILITY. THESE STORMS WILL BE
POSSIBLE THROUGH THE LATE EVENING HOURS.
SIGNIFICANT LLM WILL LKLY RESULT IN VSBY RESTRICTIONS AFT
MIDNIGHT...WITH MVFR EXPECTED MOST TERMINALS.
SW-WLY WINDS 5-10 KTS NEXT 24 HRS...EXCEPT FOR VRB/GUSTY WINDS NR
TSTMS.
OUTLOOK...
TUES...OCNL MVFR IN SHRA/TSRA.
TUES NGT THRU FRIDAY...VFR...WITH LATE NGT/EARLY MRNG
RESTRICTIONS AT ELM DUE TO VLY FOG.
&&
.HYDROLOGY...
A FLASH FLOOD WATCH CONTINUES FOR THE NY ZONES THROUGH 2 AM. SOIL
CONDITIONS REMAIN VERY MOIST THANKS TO AN AXIS OF 2 TO 5 INCH
RAIN TOTALS THAT FELL YESTERDAY. THE HEAVIEST RAIN FELL ON A LINE
FROM SOUTHWESTERN ONONDAGA COUNTY SOUTH THROUGH ALL OF CORTLAND
AND CHENANGO COUNTIES...SOUTH ACROSS EASTERN BROOME...WESTERN
DELAWARE...AND NORTH CENTRAL SULLIVAN COUNTIES. NUMEROUS ROAD
CLOSURES DUE TO FLASH FLOODING WERE REPORTED IN CHENANGO AND
CORTLAND COUNTIES. THE BEAVER KILL AT COOKS FALLS CAME TO WITHIN
.5 FEET OF FLOOD STAGE. AS THE WATER CONTINUES TO DRAIN THROUGH
THE LOCAL BASINS...MANY AREAS ARE STILL RUNNING HIGH. THE CHENANGO
RIVER AT CHENANGO FORKS IS CURRENTLY ABOVE ACTION STAGE. A
RAINFALL OF THE MAGNITUDE OF LAST NIGHT WOULD PUT THE CHENANGO
RIVER WELL ABOVE THE FLOOD STAGE.
RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES WITH ISOLATED AMOUNTS MORE
THAN 2 INCHES ARE LIKELY TONIGHT AS AN AREA OF SHOWERS AND
THUNDERSTORMS MOVES THROUGH THE AREA. NAM BUFKIT SOUNDINGS ALONG
WITH RADAR DATA FROM WESTERN NY NOW INDICATED THAT BACK-BUILDING
CELLS ARE LIKELY EARLY THIS EVENING. WHILE THE ENTIRE AREA IS AT
RISK FOR PROBLEMS WITH FLASH FLOODING...THE AREA HIGHLIGHTED ABOVE
HAS THE HIGHEST POTENTIAL GIVEN THE ANTECEDENT CONDITIONS.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...FLASH FLOOD WATCH UNTIL 2 AM EDT TUESDAY FOR NYZ009-015>018-
022>025-036-037-044>046-055>057-062.
&&
SYNOPSIS...HEDEN
NEAR TERM...HEDEN
SHORT TERM...HEDEN
LONG TERM...SLI
AVIATION...SLI
HYDROLOGY...HEDENHazardous weather outlook, Aug 10, 3:32 PM EDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 332 PM EDT MON AUG 10 2009 NYZ009-015>018-022>025-036-037-044>046-055>057-111945- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE- 332 PM EDT MON AUG 10 2009 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT TUESDAY... ...SEVERE THUNDERSTORM WATCH 695 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. THE COMBINATION OF A WARM AND HUMID ATMOSPHERE ALONG WITH AN APPROACHING DISTURBANCE TO OUR WEST HAS CAUSED SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS WESTERN NEW YORK AND THE NORTHERN FINGER LAKES. THESE THUNDERSTORMS WILL PROGRESS EAST AND IMPACT THE AREA THROUGH 11 PM. THE MAIN THREAT WITH THE THUNDERSTORMS WILL BE THE POTENTIAL FOR DAMAGING WINDS AND FLASH FLOODING...WITH LARGE HAIL ALSO POSSIBLE. THE MOST LIKELY AREAS FOR FLASH FLOODING WILL BE FROM SOUTHERN ONONDAGA COUNTY SOUTH THROUGH CORTLAND...CHENANGO... BROOME...AND DELAWARE... COUNTIES WHERE HEAVY RAIN FELL YESTERDAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. HEDEN PAZ040-043-044-047-048-072-111945- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 332 PM EDT MON AUG 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE COMBINATION OF A WARM AND HUMID ATMOSPHERE ALONG WITH AN APPROACHING DISTURBANCE TO OUR WEST HAS CAUSED SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS WESTERN NEW YORK. THESE THUNDERSTORMS WILL PROGRESS EAST AND IMPACT THE AREA AFTER 4 PM AND THROUGH 11 PM. THE MAIN THREAT WITH THE THUNDERSTORMS WILL BE THE POTENTIAL FOR DAMAGING WINDS AND FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. HEDEN PAZ038-039-111945- BRADFORD-SUSQUEHANNA- 332 PM EDT MON AUG 10 2009 ...SEVERE THUNDERSTORM WATCH 695 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THE COMBINATION OF A WARM AND HUMID ATMOSPHERE ALONG WITH AN APPROACHING DISTURBANCE TO OUR WEST HAS CAUSED SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS WESTERN NEW YORK. THESE THUNDERSTORMS WILL PROGRESS EAST AND IMPACT THE AREA AFTER 4 PM AND THROUGH 11 PM. THE MAIN THREAT WITH THE THUNDERSTORMS WILL BE THE POTENTIAL FOR DAMAGING WINDS AND FLASH FLOODING...WITH LARGE HAIL ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. HEDEN NYZ062-111945- SULLIVAN- 332 PM EDT MON AUG 10 2009 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THE COMBINATION OF A WARM AND HUMID ATMOSPHERE ALONG WITH AN APPROACHING DISTURBANCE TO OUR WEST HAS CAUSED SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS WESTERN NEW YORK AND THE NORTHERN FINGER LAKES. THESE THUNDERSTORMS WILL PROGRESS EAST AND IMPACT THE AREA AFTER 4 PM AND THROUGH 11 PM. THE MAIN THREAT WITH THE THUNDERSTORMS WILL BE THE POTENTIAL FOR DAMAGING WINDS AND FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. HEDEN
In the hours before
Special weather statement, Aug 10, 2:23 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 223 PM EDT MON AUG 10 2009 NYZ015-022-101915- STEUBEN NY-YATES NY- 223 PM EDT MON AUG 10 2009 ...STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL STEUBEN AND WESTERN YATES COUNTIES... * AT 223 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM. THIS STORM WAS LOCATED 6 MILES WEST OF VINE VALLEY...AND MOVING EAST AT 15 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... VINE VALLEY AT 245 PM EDT... MIDDLESEX AND ITALY AT 255 PM EDT... ITALY HILL AT 300 PM EDT... POTTER AT 305 PM EDT... FRIEND AT 310 PM EDT... YATESVILLE AND GUYANOGA AT 315 PM EDT... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS.
Special weather statement, Aug 10, 2:48 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 248 PM EDT MON AUG 10 2009 NYZ015-022>025-101945- CHEMUNG NY-SCHUYLER NY-STEUBEN NY-TOMPKINS NY-YATES NY- 248 PM EDT MON AUG 10 2009 ...STRONG THUNDERSTORM WILL AFFECT CENTRAL STEUBEN...NORTHERN CHEMUNG...SCHUYLER...SOUTHEASTERN YATES AND SOUTHWESTERN TOMPKINS COUNTIES... * AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM. THIS STORM WAS LOCATED NEAR HAMMONDSPORT... AND MOVING EAST AT 20 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... SONORA AT 255 PM EDT... KEUKA AT 300 PM EDT... BRADFORD AND WAYNE AT 305 PM EDT... TYRONE AND WESTON AT 310 PM EDT... ALTAY AND MONTEREY AT 315 PM EDT... READING CENTER AND TOWNSEND AT 330 PM EDT... ROCK STREAM AND GLENORA AT 335 PM EDT... WATKINS GLEN AND WEDGEWOOD AT 340 PM EDT... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. DJN
The office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 8:51 PM EDT | Areal Flood Advisory | BGM | Broome, Chenango | 3 hr |
| Aug 9, 9:29 PM EDT | Areal Flood Advisory | BGM | Cayuga, Onondaga | 3 hr |
| Aug 9, 10:00 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Chenango, Cortland, Onondaga | 28 min |
| Aug 9, 11:15 PM EDT | Flash Flood Warning | BGM | Cayuga, Cortland, Onondaga | 6 hr |
| Aug 9, 11:17 PM EDT | Severe Thunderstorm Warning | BGM | Steuben | 43 min |
| Aug 9, 11:30 PM EDT | Flash Flood Warning | BGM | Delaware, Sullivan | 5 hr |
| Aug 10, 12:00 AM EDT | Areal Flood Advisory | BGM | Chenango, Cortland | 3 hr |
| Aug 10, 12:49 AM EDT | Flash Flood Warning | BGM | Broome, Chenango, Cortland, Delaware, Otsego | 6 hr |
| Aug 10, 2:06 AM EDT | River Flood Warning | BGM | Delaware, Sullivan | 5 hr |
| Aug 10, 7:50 AM EDT | Flash Flood Watch | BGM | Broome, Cayuga, Chemung, Chenango, Cortland, Delaware and 11 more | 14 hr |
| Aug 10, 2:56 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Seneca, Yates | 49 min |
| Aug 10, 3:24 PM EDT | Areal Flood Advisory | BGM | Cayuga, Onondaga, Seneca | 4 hr |
| Aug 10, 3:43 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Cortland, Onondaga, Seneca | 62 min |
| Aug 10, 3:46 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Seneca, Tompkins | 44 min |
| Aug 10, 4:13 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Cortland, Madison, Onondaga, Tompkins | 62 min |
| Aug 10, 4:29 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Onondaga | 46 min |
| Aug 10, 4:38 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Schuyler, Seneca, Tompkins, Yates | 52 min |
| Aug 10, 4:50 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland | 55 min |
| Aug 10, 4:56 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Cortland, Tompkins | 49 min |
| Aug 10, 5:00 PM EDT | Severe Thunderstorm Warning | BGM | Tioga | 60 min |
| Aug 10, 5:01 PM EDT | Flash Flood Warning | BGM | Cortland | 3 hr |
| Aug 10, 5:03 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida | 57 min |
| Aug 10, 5:18 PM EDT | Flash Flood Warning | BGM | Tompkins | 3 hr |
| Aug 10, 5:23 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Tioga | 52 min |
| Aug 10, 5:34 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware, Otsego | 56 min |
| Aug 10, 5:41 PM EDT | Flash Flood Warning | BGM | Broome, Chenango | 3 hr |
| Aug 10, 5:55 PM EDT | Areal Flood Advisory | BGM | Broome, Tioga | 117 min |
| Aug 10, 6:06 PM EDT | Severe Thunderstorm Warning | BGM | Delaware | 54 min |
| Aug 10, 6:12 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware, Sullivan | 63 min |
| Aug 10, 6:15 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 30 min |
| Aug 10, 6:24 PM EDT | Severe Thunderstorm Warning | BGM | Sullivan | 66 min |
| Aug 10, 6:54 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Sullivan | 66 min |
| Aug 10, 6:57 PM EDT | Areal Flood Advisory | BGM | Broome, Delaware, Sullivan | 100 min |
Nearby
Tornado Warnings in New York, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.